Title
Non-linear evolution of the tidal angular momentum of proto-structures: 2: non-Gaussian initial conditions Non-linear evolution of the tidal angular momentum of proto-structures: 2: non-Gaussian initial conditions
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
Oxford ,
Source (journal)
Monthly notices of the Royal Astronomical Society. - Oxford
Volume/pages
292(1997) , p. 225-242
ISSN
0035-8711
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle